Alert archive / Montana / Tornado Warnings in 2015
Tornado Warning 2, NWS Billings, MT
NWS Billings, MT issued this tornado warning at Jun 19, 2015, 3:49 PM MDT for Custer County, Powder River County, Montana. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 3:49 PM MDT (21:49 UTC)
- Expired
- Jun 19, 2015, 4:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Custer County, MT, Powder River County, MT
The radar
The Billings radar (KBLX), 222 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:09 PM MDT | HAIL 1.75 | 19 Nnw Broadus, MT | PING-PONG TO GOLF-BALL SIZE HAIL REPORTED BY TRAINED SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:51 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.8 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
010
WFUS55 KBYZ 192149
TORBYZ
MTC017-075-192215-
/O.NEW.KBYZ.TO.W.0002.150619T2149Z-150619T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
349 PM MDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL POWDER RIVER COUNTY IN SOUTHEASTERN MONTANA...
SOUTH CENTRAL CUSTER COUNTY IN SOUTHEASTERN MONTANA...
* UNTIL 415 PM MDT
* AT 349 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 9 MILES SOUTHWEST OF VOLBORG...OR 32 MILES
NORTHWEST OF BROADUS...MOVING SOUTHEAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
VOLBORG AND COALWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4573 10599 4589 10593 4585 10537 4561 10546
TIME...MOT...LOC 2149Z 285DEG 43KT 4578 10586
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
CHAMBERS1 follow-up statement
599
WWUS55 KBYZ 192202
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
402 PM MDT FRI JUN 19 2015
MTC017-075-192215-
/O.CON.KBYZ.TO.W.0002.000000T0000Z-150619T2215Z/
POWDER RIVER MT-CUSTER MT-
402 PM MDT FRI JUN 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR NORTH
CENTRAL POWDER RIVER AND SOUTH CENTRAL CUSTER COUNTIES...
AT 400 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTH OF VOLBORG...OR 26 MILES NORTHWEST OF
BROADUS...MOVING SOUTHEAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THE TORNADO WILL BE NEAR COALWOOD AT 415PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4570 10586 4583 10578 4580 10539 4561 10546
TIME...MOT...LOC 2200Z 283DEG 37KT 4576 10574
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
CHAMBERSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:16 PM MDT, 33 minutes earlier.
Area forecast discussion, Jun 19, 3:16 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
316 PM MDT FRI JUN 19 2015
.SHORT TERM...VALID FOR SAT AND SUN...
SEVERE THUNDERSTORMS HAVE DEVELOPED DURING THE PAST HOUR AND WILL
CONTINUE TO DEVELOP ACROSS OUR ENTIRE FORECAST AREA BUT ESPECIALLY
AREAS EAST OF BILLINGS. AGAIN...NOT EVERY LOCATION WILL SEE A
THUNDERSTORM BUT THOSE THAT DO MAY SEE LARGE HAIL...DAMAGING WINDS
AND TORRENTIAL RAINFALL. BETTER DYNAMICS ARE IN PLACE TODAY AND
LITTLE TO NO CAP EXISTS.
A STRONG JET COMBINED WITH AN UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE FORECAST AREA THIS AFTERNOON INTO THIS EVENING.
ENSEMBLE MODELS CONTINUE TO INDICATE STORM INITIATION ANYTIME NOW
WEST OF BILLINGS WITH MOVEMENT TO THE EAST INTO THE BILLINGS AREA
BY MID TO LATE AFTERNOON. AS THE STORMS MOVE EAST OF
BILLINGS...THEY ARE EXPECTED TO QUICKLY DEVELOP INTO A SQUALL LINE
OR POSSIBLE DERECHO WHICH WOULD RESULT IN VERY DAMAGING WINDS. THE
LINE OF STORMS IS THEN EXPECTED TO MOVE QUICKLY ACROSS OUR EASTERN
ZONES AND COULD BE OUT OF OUR FORECAST AREA BY MID EVENING. SHEAR
PROFILES ARE FAVORABLE FOR AN ISOLATED TORNADO AT THE ONSET OF THE
CONVECTION SO WE ARE MONITORING THIS CLOSELY. THE STRONG TO SEVERE
ACTIVITY SHOULD BE OUT OF OUR AREA BY LATE EVENING WITH JUST SOME
LINGERING SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM FOR THE
REMAINDER OF THE NIGHT.
SATURDAY & SUNDAY...THE FLOW WILL BECOME MORE ZONAL SATURDAY WITH
SOME WEAK RIDGING ON SUNDAY. HOWEVER...A FEW WEAK DISTURBANCES
WILL MOVE ACROSS THE AREA BOTH DAYS RESULTING IN A SLIGHT CHANCE
FOR A THUNDERSTORM. AT THIS TIME...THE INSTABILITY LOOKS WEAKER
THAN WHAT WE HAVE SEEN THE PAST SEVERAL DAYS...SO AT THIS
TIME...THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. HOOLEY
.LONG TERM...VALID FOR MON...TUE...WED...THU...FRI...
ONCE AGAIN...THE ENSEMBLES SHOWED DECENT AGREEMENT THROUGH MUCH
OF THE EXTENDED PERIOD. THE DETERMINISTIC GFS AND ECMWF WERE IN
GOOD AGREEMENT WITH THE OVERALL PATTERN UNTIL FRI...BUT DIFFERED
ON PATTERN DETAILS. THUS ONLY MADE A FEW POP ADJUSTMENTS.
THERE WILL BE WEAK UPPER RIDGING WITH ENERGY MOVING THROUGH THE
FLOW MON THROUGH TUE. PRECIPITABLE WATERS WILL BE NEAR AN INCH
OVER EASTERN AREAS DUE TO LOW-LEVEL SE FLOW. KEPT THE HIGHEST POPS
OVER THE AREA ON TUE. SHORTWAVE CROSSES MT TUE NIGHT AND
WED...AND PRECIPITABLE WATERS REMAIN NEAR AN INCH OVER THE
E...WHICH SUPPORTED POPS DURING THESE PERIODS. UPPER RIDGING WILL
PROVIDE A DRIER PERIOD WED NIGHT AND THU. ON FRI...THE ECMWF
CONTINUES TO BUILD A RIDGE OVER THE AREA WHILE GFS GOES NW ALOFT.
POPS LOOKED REASONABLE.
TEMPERATURES WILL BE IN THE 80S THROUGH THE PERIOD. NONE OF THE
DAYS LOOKED PARTICULARLY FAVORABLE FOR WIDESPREAD SEVERE WEATHER.
ARTHUR
&&
.AVIATION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP AROUND KLVM AROUND
19Z...THEN SPREAD E TO AROUND KBIL BY 20Z. STORMS WILL CONTINUE TO
DEVELOP AND REACH KMLS AND KSHR AROUND 22Z. SEVERE WEATHER IS
POSSIBLE WITH THE STORMS WITH WINDS GREATER THAN 50 KT...LARGE
HAIL AND HEAVY RAINFALL. CONDITIONS IN THE THUNDERSTORMS WILL
RANGE FROM MVFR TO LIFR...WITH THE LOWEST CONDITIONS E OF KBIL AND
KSHR. THE GREATEST THREAT OF SEVERE WEATHER WILL BE FROM KBIL E.
SEVERE WEATHER WILL TAPER OFF ACROSS THE AREA FROM W TO E BETWEEN
01Z AND 04Z. ISOLATED THUNDERSTORMS WILL CONTINUE E AND S OF KBIL
OVERNIGHT WITH MVFR/IFR CONDITIONS. AREAS OF MOUNTAIN OBSCURATION
WILL DECREASE OVERNIGHT. VFR WILL PREVAIL OVER THE AREA SAT
MORNING. ARTHUR
&&
.PRELIMINARY POINT TEMP/POPS...
SAT SUN MON TUE WED THU FRI
-----------------------------------------------------------
BIL 056/078 055/080 055/083 057/083 059/084 059/088 062/087
32/T 21/B 12/T 23/T 32/T 21/B 11/B
LVM 047/078 045/080 048/082 051/083 052/084 052/088 054/087
22/T 21/B 22/T 23/T 32/T 21/U 11/U
HDN 054/081 054/080 055/085 057/085 059/085 060/090 061/089
42/T 21/B 12/T 23/T 33/T 21/B 11/B
MLS 057/082 055/081 055/080 057/081 059/083 060/085 061/086
61/B 21/B 12/T 33/T 33/T 22/T 22/T
4BQ 056/079 056/079 054/081 056/081 059/083 060/086 061/086
61/B 21/B 23/T 33/T 33/T 32/T 22/T
BHK 056/080 051/081 051/077 054/078 058/080 057/082 058/082
81/B 22/T 22/T 33/T 44/T 32/T 22/T
SHR 054/076 050/080 051/083 053/081 055/081 055/085 056/085
42/T 21/B 12/T 23/T 32/T 21/B 11/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...TORNADO WATCH 314 IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
ZONES 29>39-56>58-66-67.
WY...TORNADO WATCH 314 IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
ZONES 98-99.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jun 19, 3:21 PM MDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 321 PM MDT FRI JUN 19 2015 MTZ028>042-056>058-063>068-WYZ098-099-202130- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS- 321 PM MDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE FROM YELLOWSTONE COUNTY EAST TO THE DAKOTA BORDERS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 19, 9:52 AM MDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
952 AM MDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG BROADUS 45.44N 105.41W
06/19/2015 POWDER RIVER MT TRAINED SPOTTER
TREE LIMBS DOWN ALL OVER TOWN WITH POWER OUTAGES. PEA
SIZED HAIL ALSO REPORTED.
&&
TNFSpecial weather statement, Jun 19, 2:55 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
255 PM MDT FRI JUN 19 2015
MTZ031-032-192200-
NORTHERN ROSEBUD MT-CUSTER MT-
255 PM MDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY...
AT 254 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF
MCCLOUD TO 21 MILES NORTHEAST OF FORSYTH...AND MOVING NORTHEAST AT 35
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MILES CITY...MATTHEWS RECREATION AREA...ANGELA...ROCK SPRINGS...
STAWBERRY HILL RECREATION ARE AND CARTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4683 10583 4683 10562 4675 10562 4674 10557
4666 10557 4666 10550 4660 10549 4660 10545
4657 10544 4657 10525 4639 10537 4629 10657
4685 10637 4686 10583
TIME...MOT...LOC 2054Z 241DEG 31KT 4679 10580 4645 10630
REIMERLocal storm report, Jun 19, 2:58 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
258 PM MDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 N COLSTRIP 45.90N 106.64W
06/19/2015 M0.25 INCH ROSEBUD MT PUBLIC
&&
LDLocal storm report, Jun 19, 3:13 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
313 PM MDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HEAVY RAIN 10 W BROADUS 45.44N 105.63W
06/19/2015 M1.49 INCH POWDER RIVER MT COCORAHS
0253 PM HAIL COLSTRIP 45.88N 106.62W
06/19/2015 M0.88 INCH ROSEBUD MT PUBLIC
PUBLIC REPORTED NICKEL SIZE HAIL AND HEAVY RAIN WITH SOME
STREET FLOODING.
0300 PM HAIL COLSTRIP 45.88N 106.62W
06/19/2015 M1.00 INCH ROSEBUD MT PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL.
&&
WDLocal storm report, Jun 19, 3:49 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
349 PM MDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 1 ENE MILES CITY 46.41N 105.83W
06/19/2015 M0.88 INCH CUSTER MT TRAINED SPOTTER
NICKEL SIZE HAIL FROM TRAINED SPOTTER
&&
WDThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:37 PM MDT | Special Weather Statement | BYZ | Stillwater | 53 min |
| Jun 18, 8:23 PM MDT | Special Weather Statement | BYZ | Stillwater | 52 min |
| Jun 18, 8:56 PM MDT | Special Weather Statement | BYZ | Yellowstone | 64 min |
| Jun 18, 9:02 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Yellowstone | 45 min |
| Jun 18, 9:33 PM MDT | Special Weather Statement | BYZ | Stillwater | 42 min |
| Jun 18, 9:44 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn | 61 min |
| Jun 18, 10:20 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Rosebud | 55 min |
| Jun 18, 11:10 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Powder River, Rosebud | 65 min |
| Jun 19, 12:10 AM MDT | Severe Thunderstorm Warning | BYZ | Carter, Powder River | 65 min |
| Jun 19, 1:12 AM MDT | Severe Thunderstorm Warning | BYZ | Carter | 29 min |
| Jun 19, 1:50 AM MDT | Special Weather Statement | BYZ | Powder River | 40 min |
| Jun 19, 2:51 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Powder River, Rosebud | 54 min |
| Jun 19, 2:55 PM MDT | Special Weather Statement | BYZ | Prairie | 65 min |
| Jun 19, 3:13 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Rosebud | 62 min |
| Jun 19, 3:40 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Powder River | 65 min |
| Jun 19, 3:58 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 62 min |
| Jun 19, 4:12 PM MDT | Tornado Warning | BYZ | Custer, Powder River | 33 min |
| Jun 19, 4:18 PM MDT | Special Weather Statement | BYZ | Yellowstone | 57 min |
| Jun 19, 4:20 PM MDT | Severe Thunderstorm Warning | BYZ | Fallon | 55 min |
| Jun 19, 4:30 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Yellowstone | 60 min |
| Jun 19, 4:33 PM MDT | Flash Flood Warning | BYZ | Yellowstone | 6 hr |
| Jun 19, 4:41 PM MDT | Severe Thunderstorm Warning | BYZ | Carter, Powder River | 64 min |
| Jun 19, 5:05 PM MDT | Severe Thunderstorm Warning | BYZ | Fallon | 55 min |
| Jun 19, 5:19 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn | 56 min |
| Jun 19, 5:36 PM MDT | Special Weather Statement | BYZ | Powder River | 24 min |
| Jun 19, 5:39 PM MDT | Severe Thunderstorm Warning | BYZ | Carter | 66 min |
Nearby
Tornado Warnings in Montana, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.